35yr old male

Hi after a few years of moaning to docs about pins and needles and numbness in hands and feet and also the weight gain they took notice. They have said low vit d and the first doctor said I had underactive thyroid.

(In between I've been taking grenade Thermo detonator tablets)

Had 2nd bloods done and now they saying they over. :(

So confused and stressed

I'll display results and any help be good.

Symptoms :

Tired, struggle to go toilet , big weight gain, supple nails, itchy skin, numb and pins in hands and feet

14/9/16 serum free T=7.2 range should be 3.8-6

Serum TSH 0.019 range should be 0.38-5.33

19/10/16

serum free T =8.2 range 3.8-6

Serum free T4=19.1 range should be 7-16

Serum TSH=0.005 range should be 0.38-5.33

9 Replies

oldestnewest
  • google liver qi deficiency diet tcm pm me love xx

  • What are 'grenade Thermo detonator tablets'?

  • Body builder's snake oil! Weight loss pills. Which say that you shouldn't take them if you're hypo. How long have you been taking those, T16mbo?

    I'm afraid your post isn't very clear. Which were your labs when you were diagnosed? Because they both look more like over-active than under. What did the doctor give you to take? How much? How long have you been taking it?

    Have you been tested for vit B12, folate and ferritin? Antibodies? What was your vit d result? Are you taking anything for it?

    A little more detail would really be appreciated. :)

  • I asked because his test results are hyperthyroid not hypothyroid. Maybe he's taking T3.

  • Hi they only diagnosed today officially yet last Dictor said they were underactive.

    It's weird as I only show symptoms of underactive.

    I've been told to take 10mg carbimazole.

    All vitamins were tested .

    I've not seen specialist yet.

    I'm new to this so pls excuse me

  • The problem is, doctors so often get it wrong, they don't know very much about it. But, if they've given you carbimazole, then you are hyperthyroid, not hypo. Have they tested your antibodies?

    The symptoms of over- and underactive cross over, so you can't tell by symptoms alone. Your labs definitely say over-.

    But under or over your really should not be taking weight-loss potions - or anything from a body building site, come to that! They really are not good for your health!

  • Not tested antibodies

    Thanks

    The pills are from Holland and Barrett.

    The worrying bit is huge weight gain and a dead arm.

    Do u have to pay for scripts ?

  • I would not buy anything from Holland and Barrett! And I would not buy anything that said it was for weight loss. Put the two together, and what do you get...

    There are many people who put on weight when they are hyper. The best way to lose it is to optimise your thyroid hormones.

    I think you should ask to have your vit D, vit B12, folate and ferritin tested. The dead arm could be due to low B12.

    Sorry, I don't know what you mean by your last question.

  • You mentioned pins and needles which is a classic sign of both B12 Deficiency and low thyroid. Do ask also for your vitamin B12 bloods to be done as low or deficient vitamin B12 can cause symptoms similar to low thyroid too.

    Were any FreeT3 bloods done ?

You may also like...